# SDR CALA2024052001507

- Difficulty date: May 19, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 86,480 hours, 18,630 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Panel
- Part number: 233T321741
- Part serial: D01503
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SPARKS COMING FROM FLT DECK DOOR SWTCH AREA. ADDING PICTURES OF SMOKE IN CABIN FORM. SYSTEM CHECKS GOOD ACCOMPLISHED WINDOW HEAT CONTROLLERS SYSTEM CHECK ALL CHECKS GOOD PER 33-13-00, 33-42-01,33-42-03,33-42-00,33-44-02,33-44-01 ,52-51-13 AND 30-41-01PARTS USED:  1301760,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1301760  SN OFF 1503 IPC REFERENCE # 31-12-11 PHOTOS OF PANEL THAT CREATED SPARKING IN THE COCKPIT FOUND OVERHEAD LIGHT ASSY TO NOSE GEAR SWITCH JAMNUT BACKED OUT PERFORMED VISUAL INSPECTION OF WIRING ON OVERHEAD LANDING LIGHT PERFORMED GVI BEHIND THE FOLLOWING PANELS; WIPER, ANTI-ICE, PERFORMED OPERATION CHECK OF ALL THE SWITCHED ON THE FLIGHT DECK CAUSING SWITCH TO MAKE CONTACT REMOVED AND REPLACED ENTIRE ANTICOLLISION LIGHT ASSY AREA NO FAULTS FOUND WINDOW HEAT, FLIGHT DECK DOOR LOCK, AND ANTI-COLLISION LIGHTS. DOOR PANEL AND THE ADJACENT LIGHT PANEL THAT WAS REPLACED.  ALL LIGHT ASSY PERFORMED OPS CHECK OF SYSTEM ALL SYSTEMS CHECK GOOD NO WIRING DEFECTS NOTED IAW SWPM 20-10-06 OPERATIONS ARE NORMAL AND AS ATTED IN THE PREVIOUS UPDAYE THE ALSO ACCOMPLISHED FLIGHT DECK DOOR OVERHEAD PANEL OPS CHECK CAUSE WAS THE LIGHT PANEL.  A/C. OK TO CONTINUE VARIFIED PREVIOUS UPDATES A/C OK FOR SERVICE, CAUSE OF SPARKING WAS THE OVERHEAAD LIGHT PANEL THAT WAS REPLACED.
